# SDR IPXA2016051603450

- Difficulty date: May 13, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 16,612 hours, 10,422 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY DOOR EMERGENCY LIGHT ASSY LOWER LIGHTS INOPERATIVE.  REPLACED THE LAMP . OPS NORMAL AMM 33-51-00-0501.
